# SDR HEEA955243

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Defective
- Location: Auto Flight
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES VOLTAGE FROM J1B AND J1E TO GROUND ON BOTH EXTEND AND RETRACT POSITIONS OF ACTUATOR TO BE LOW AND OUT OF LIMITS. SENT TO HAMILTON STANDARD
